# SDR SWIA2020072151342

- Difficulty date: June 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Part number: H341531
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE RECEPTACLE HAD TWO GOUGES.   BLENDED OUT THE GOUGES ON CARGO DOOR  EXTERNAL HANDLE HOUSING IAW STEP 1 OF REO.  BLEND LOCATION 1 IS ON THE LOWER FWD INNER CORNER OF THE HOUSING FOR THE EXTERNAL HANDLE AND MEASURES .100" WIDE BY .600" LENGTH AND .010"  AND IS IN LIMITS IAW  REO.  BLEND LOCATION 2 IS ON THE UPPER FWD INNER CORNER OF THE HOUSING FOR THE EXTERNAL HANDLE AND MEASURES .250" WIDTH BY 1.20" LENGTH AND .040" AND IS OUT OF LIMITS IAW REO. REMOVED AND INSTALLED A NEW HANDLE ASSY IAW  DWG, AND SRM.  OPS AND LEAK CHECKED GOOD.
